# SDR AU980645

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Propeller: Hamstd 14RF9
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Fod
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: C, F
- Precautionary procedure: K

## Discrepancy

(AUS) RT PROPELLER CONTACTED A LARGE KANGAROO DURING LANDING.  INVESTIGATION FOUND ONE PROPELLER BLADE DAMAGED AND THE BLADE RETAINING CLAMPS BROKEN.  RT ENGINE AND PROPELLER REPLACED.
